# SDR WWMA9500006

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5246 - MRY-LAX - PILOT REPORTED THAT AFTER DEPARTURE, AND AFTER RETRACTING THE LANDING GEAR THE NOSE GEAR DOWN LIGHT WOULD NOT EXTINGUISH.  THE GEAR WAS RECYCLED WITH THE SAME RESULT.  THE AIRCRAFT RETURNED TO MRY.  MAINTENANCE PERSONNEL DETERMINED THE PROBLEM TO BE A FAULTY NOSE GEAR DOWNLOCK SWITCH.  THE SWITCH WAS REPLACED, OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
